# SDR MALA080061

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 26,053 hours, 28,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PWI TO REPAIR LT FUSELAGE DENT 12.5 INCH FWD OF PASSENGER ENTRANCE DOOR.  INSTALLED DOUBLER/TRIPLER REPAIR TO DAMAGED ARE IAW EO S53009.  FRAME STATIONS 236.5-248.5 AND STRINGERS 1532-1536.
